# SDR DALA2019030501470

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 63,718 hours, 49,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS INOP IN AFT CABIN. REPLACED BATTERY PACK AT B5-106 REF AMM 33-53. OPS CHECK GOOD. (LP5227376)
